# SDR AALA202107089450

- Difficulty date: July 2, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 12,835 hours, 4,787 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06283
- Part serial: H9008
- Condition: Failed
- Location: R1
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 WINDSHIELD SHATTERED OUTER PANE.   REPLACED WINDSHIELD PER AMM 56-11-11. MAINTENANCE DISCOVERED ANTI-ICE RIGHT WINDSHIELD FAULT AND REPLACED THE RIGHT WINDOW HEAT CONTROLLER PER AMM 30-42-34. (SEE AALA202107085755) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
